# SDR ABXR201710090059

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 99,657 hours, 27,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 368531694451202
- Condition: Corroded
- Location: Bs 1120-1610
- Part time: 99,657 hours, 27,866 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CARGO,  RBL 33 CARGO TRACK CORRODED FROM BS 1120 - 1610.
